Goody's Headache Powders Extra Strength - 24 Powders
SKU
2093235-001
Available
$5.10
Consumer Description | Goody's Headache Powders Extra Strength |
UPC | 04203710365 |
Brand | Goody's |
Mfr/Supplier Part # | 10409 |
Size | 24 EA |
Indications | |
Temporarily relieves minor aches and pains due to: Headache; minor arthritis pain; colds; muscular aches; toothache; menstrual cramps. Fast pain relief. | |
Directions | |
Do not take more than directed (see overdose warning). Adults and children 12 years of age and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor. Store below 25 degrees C (77 degrees F). | |
Active Ingredients | |
In Each Powder: Acetaminophen 260 mg; Aspirin (NSAID*) 520 mg; Caffeine 32.5 mg; *Nonsteroidal Anti-Inflammatory Drug | |
Inactive Ingredients | |
Lactose Monohydrate; Potassium Chloride; Each Powder Contains: Potassium 60 mg | |
Warnings | |
Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: Hives; facial swelling; shock; asthma (wheezing). Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: More than 4 powders in 24 hours, which is the maximum daily amount; With other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. | |
This item is manufactured by a Small Business |
UPC | 04203710365 |
---|---|
Consumer Description | Goody's Headache Powders Extra Strength |
Active Ingredients | In Each Powder: Acetaminophen 260 mg; Aspirin (NSAID*) 520 mg; Caffeine 32.5 mg; *Nonsteroidal Anti-Inflammatory Drug |
Inactive Ingredients | Lactose Monohydrate; Potassium Chloride; Each Powder Contains: Potassium 60 mg |
Warnings | Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: Hives; facial swelling; shock; asthma (wheezing). Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: More than 4 powders in 24 hours, which is the maximum daily amount; With other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. |
Size | 24 EA |
Brand | Goody's |
Indications | Temporarily relieves minor aches and pains due to: Headache; minor arthritis pain; colds; muscular aches; toothache; menstrual cramps. Fast pain relief. |
Directions | Do not take more than directed (see overdose warning). Adults and children 12 years of age and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor. Store below 25 degrees C (77 degrees F). |